# SDR SWAA2024070809984

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,499 hours, 13,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R2) SLIDE GIRT REQUIRES ADJUSTMENT< HOOK AND LOOP STRIP ON GIRT FOUND NOT ATTACHED TO BACKING PAN. SECURED HOOK AND LOOP ON GIRT TO BACKING PAN PER AMM 20-10-06.
